MathSciNet Relay Station
MathSciNet bibliographic data
MR1045601 47H10 (47H19 54H25 58C06)
Shioji, Naoki A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem. Proc. Amer. Math. Soc. 111 (1991), no. 1, 187–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement